| Model Number |
3501 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574); Failure to Read Input Signal (1581)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
05/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient had inappropriate shocks due to the oversensing of noise.A review of the electrograms for the shock episodes found rail-to-rail noise and reduced amplitudes.There were some stored untreated episodes due to the same railing noise.The sensing vector at the time of the shocks was set to the primary sensing vector.Technical services advised some options.The sensing vector has now been reprogrammed to the secondary sensing vector.There were no additional adverse patient effects.The system remains implanted.